# SDR UPS99828562

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 564667429
- Condition: Corroded
- Location: Bs 855
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, VERTICAL STIFFENER AT FS 855, LBL 55 IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED STIFFENER IAW DWG 5646674 AND SRM 51-1-21 AND 51-3-0.
